Login New user?  
Journal of Analysis & Number Theory
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 4 > No. 2

 
   

The S-Transform on Sobolev Spaces

PP: 125-131
doi:10.18576/jant/040207
Author(s)
S. K. Singh, B. Kalita,
Abstract
In this paper, we study the Parsevalís formula and inversion formula for the S-transform analogous to the wavelet transform. We also investigate the boundedness and continuity results for the S-transform on the Sobolev spaces.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved